See Alike in...

Alike App

Browser

MiffyMak

808d

My eye sight has gotten significantly worse in the past 1 or 2 months, out of nowhere. I am having blurriness, eye pain, and some colored spots occasionally. Does this sound like it could be a sign that my pressure is high? I’m scared it’s from the IIH…

Top reply
    • cansan08

      780d

      My first transplant in 2003 my eyesight was very good before the transplant and then after I think it was about 6 months I noticed I couldn't read anything up close. I talk to my Dr about it and if you are taking Prednisone it cause cataracts. Your insurance will pay for you to get your eyes fixed. I hope this helps some..

    • cansan08

      780d

      My first transplant in 2003 my eyesight was very good before the transplant and then after I think it was about 6 months I noticed I couldn't read anything up close. I talk to my Dr about it and if you are taking Prednisone it cause cataracts. Your insurance will pay for you to get your eyes fixed. I hope this helps some..

    • Katie11

      789d

      I’ve had similar symptoms for 6 years. I haven’t went to the dr. I’m terrified it’s a brain tumor. 😔 all symptoms of IIH. makes me feel so spacey and out of my body. It sucks. I’ve kind of gotten used to it but I know I shouldn’t. 😔🥺

    • Cas_499

      798d

      Could be! Mine is flared up right now due to the weather changing. Any updates on how you're feeling?

    • Whitney_Pebbles

      803d

      It can be the pressure. Please get it checked out before it causes blindness.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion